U.S. doctors online nowAsk doctors free
North Augusta, SC
A 41-year-old male asked:

I am worried all the meds i take are negatively interacting with each other. i have severe bloating in abdomen and swollen hands and feet. ?

1 doctor answer1 doctor weighed in
Dr. Mark Einbecker
Hand Surgery 36 years experience
Maybe: You could be on to something. Let your primary doc know and see if he can change some meds. Maybe he will take you off of some.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.